American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16L60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information   
View Article: PDF

[2] José L. Gómez Pardo and Pedro A. Guil Asensio. Essential embedding of cyclic modules in projectives. Trans. Amer. Math. Soc. 349 (1997) 4343-4353. MR 1329538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. I. Beidar, Y. Fong and A. Stolin. On Frobenius algebras and the quantum Yang-Baxter equation. Trans. Amer. Math. Soc. 349 (1997) 3823-3836. MR 1401512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dinh Van Huynh. A right countably sigma-CS ring with ACC or DCC on projective principal right ideals is left Artinian and QF-$3$ . Trans. Amer. Math. Soc. 347 (1995) 3131-3139. MR 1273501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1